MathSciNet Relay Station
MathSciNet bibliographic data
MR2332677 30D35 (39A13)
Barnett, D. C.; Halburd, R. G.; Morgan, W.; Korhonen, R. J. Nevanlinna theory for the $q$-difference operator and meromorphic solutions of $q$-difference equations. Proc. Roy. Soc. Edinburgh Sect. A 137 (2007), no. 3, 457–474.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement